MathSciNet Relay Station
MathSciNet bibliographic data
MR2764380 (2011m:47102) 47H10
Haghi, R. H.; Rezapour, Sh.; Shahzad, N. Some fixed point generalizations are not real generalizations. Nonlinear Anal. 74 (2011), no. 5, 1799–1803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement